# SDR 07FDEA02794

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 49291501200
- Condition: Gouged
- Location: Bs 1099-1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED, CABIN SEAT TRACK SCALLOPS AT STA 1159 TO STA 1099, RBL 27.5 STA 1099-1119, RBL 27.5 REMOVED GOUGE, REMAINING .434, FOUND TO BE WITHIN LIMITS IAW DC10/MD10 SRM 53-70-00, FIGURE 5 VOL 1 STA 1119-1159 RBL 27.5.  REMOVED GOUGE AND FOUND TO BE OUT OF LIMITS.  FABBED NEW SEAT TRACK IAW DC10/MD10 SRM   53-70-00, VOL1, PG 3 P.O: 571947.1.  INSTALLED THE NEW SEAT TRACK IAW DC10/MD10   SRM 51-31-01, VOL 2, PAGE 1-5.  THIS REPAIR IS CLASSIFIED AS MAJOR.
